Alert archive / Michigan / Tornado Warnings in 2010
Tornado Warning 14, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this tornado warning at Jun 23, 2010, 8:34 PM EDT for Jackson County, Michigan. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2010, 8:34 PM EDT (00:34 UTC)
- Expired
- Jun 23, 2010, 9:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
County Jackson County, MI
The radar
The Detroit radar (KDTX), 94 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 8:50 PM EDT | TSTM WND GST 45 | 4 Sse Jackson, MI | |
| Jun 23, 9:04 PM EDT | TSTM WND GST 45 | 5 Sw Grass Lake, MI | ESTIMATED 35-45 MPH WINDS WITH HEAVY RAIN. |
| Jun 23, 9:05 PM EDT | FUNNEL CLOUD | 2 N Brooklyn, MI | OBSERVED WALL CLOUD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 7:16 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.6 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1576 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
184
WFUS53 KGRR 240034
TORGRR
MIC075-240115-
/O.NEW.KGRR.TO.W.0014.100624T0034Z-100624T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
834 PM EDT WED JUN 23 2010
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* TORNADO WARNING FOR...
JACKSON COUNTY IN SOUTH CENTRAL MICHIGAN...
* UNTIL 915 PM EDT
* AT 831 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR CONCORD...AND MOVING EAST AT 40
MPH.
THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
JACKSON... GRASS LAKE... CONCORD...
BROOKLYN... LIBERTY TWP... MICHIGAN CENTER...
VANDERCOOK LAKE... HORTON... SANDSTONE...
NAPOLEON... LEONI... CLARK LAKE...
SPRING ARBOR... PARMA... WATERLOO...
TRIST... FRANCISCO... NORVELL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING OBJECTS.
&&
LAT...LON 4215 8471 4227 8471 4237 8414 4233 8413
4208 8413 4207 8414 4207 8432
TIME...MOT...LOC 0034Z 278DEG 33KT 4219 8452
$$
DUKE3 follow-up statements
599
WWUS53 KGRR 240044
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
844 PM EDT WED JUN 23 2010
MIC075-240115-
/O.CON.KGRR.TO.W.0014.000000T0000Z-100624T0115Z/
JACKSON MI-
844 PM EDT WED JUN 23 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR JACKSON COUNTY UNTIL 915
PM EDT...
AT 840 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 6 MILES SOUTHWEST OF JACKSON...MOVING EAST AT 30
MPH.
AN ADDITIONAL STORM NEAR CONCORD IS ALSO SHOWING SIGNS OF ROTATION
AND WILL BE CAPABLE OF PRODUCING A TORNADO.
* THIS DANGEROUS STORM WILL BE NEAR...
SOUTH JACKSON AROUND 845 PM EDT...
VANDERCOOK LAKE AROUND 850 PM EDT...
ACKERSON LAKE AROUND 855 PM EDT...
NAPOLEON ARPT AROUND 905 PM EDT...
NORVELL AROUND 915 PM EDT...
THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
JACKSON... GRASS LAKE... CONCORD...
BROOKLYN... LIBERTY TWP... MICHIGAN CENTER...
VANDERCOOK LAKE... HORTON... SANDSTONE...
NAPOLEON... LEONI... CLARK LAKE...
SPRING ARBOR... PARMA... WATERLOO...
TRIST... FRANCISCO... NORVELL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING OBJECTS.
&&
LAT...LON 4215 8471 4227 8471 4237 8414 4233 8413
4208 8413 4207 8414 4207 8432
TIME...MOT...LOC 0043Z 271DEG 25KT 4219 8446
$$
NJJ617
WWUS53 KGRR 240056
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
856 PM EDT WED JUN 23 2010
MIC075-240115-
/O.CON.KGRR.TO.W.0014.000000T0000Z-100624T0115Z/
JACKSON MI-
856 PM EDT WED JUN 23 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN JACKSON COUNTY
UNTIL 915 PM EDT...
AT 853 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 6 MILES SOUTHEAST OF JACKSON...MOVING EAST AT 30
MPH.
* THIS DANGEROUS STORM WILL BE NEAR...
ACKERSON LAKE AROUND 855 PM EDT...
NAPOLEON AROUND 905 PM EDT...
NORVELL AROUND 910 PM EDT...
AN ADDITIONAL STORM CONTINUES TO INDICATE ROTATION AND WILL BE
CAPABLE OF PRODUCING A TORNADO JUST SOUTH OF SPRING ARBOR.
THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
JACKSON... GRASS LAKE... BROOKLYN...
LIBERTY TWP... MICHIGAN CENTER... VANDERCOOK LAKE...
HORTON... SANDSTONE... NAPOLEON...
LEONI... CLARK LAKE... SPRING ARBOR...
PARMA... WATERLOO... TRIST...
FRANCISCO... NORVELL... LIBERTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING OBJECTS.
&&
LAT...LON 4213 8462 4225 8462 4237 8414 4233 8413
4208 8413 4207 8414 4207 8432
TIME...MOT...LOC 0055Z 277DEG 28KT 4217 8433
$$
NJJ499
WWUS53 KGRR 240117
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
917 PM EDT WED JUN 23 2010
MIC075-240127-
/O.EXP.KGRR.TO.W.0014.000000T0000Z-100624T0115Z/
JACKSON MI-
917 PM EDT WED JUN 23 2010
...THE TORNADO WARNING FOR SOUTHERN JACKSON COUNTY HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 1 AM EDT.
LAT...LON 4213 8462 4225 8462 4237 8414 4233 8413
4208 8413 4207 8414 4207 8432
TIME...MOT...LOC 0056Z 277DEG 28KT 4217 8432
$$
NJJWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this tornado warning went out at Jun 23, 7:31 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jun 23, 7:31 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION...CORRECTED SHORT TERM NATIONAL WEATHER SERVICE GRAND RAPIDS MI 731 PM EDT WED JUN 23 2010 LATEST UPDATE...AVIATION... .SYNOPSIS...(400 PM EDT WED JUN 23 2010) A COLD FRONT SYSTEM WILL MOVE SOUTHEAST THROUGH SOUTHWEST LOWER MICHIGAN OVERNIGHT. AHEAD OF THIS FRONT...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP BY EARLY EVENING. DAMAGING WINDS...HEAVY RAINFALL...LARGE HAIL...AND EVEN A TORNADO WILL ALL BE POSSIBLE. HIGH PRESSURE WILL THEN BUILD IN ACROSS THE AREA FOR THE DAY ON THURSDAY AND MOST OF FRIDAY. THIS WILL BRING MORE COMFORTABLE AIR IN ACROSS THE AREA. THE WEEKEND LOOKS UNSETTLED WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. THE NEXT WORK WEEK LOOKS DRY WITH NEAR SEASONAL TEMPERATURES. && .SHORT TERM...(433 PM EDT WED JUN 23 2010) (TONIGHT THROUGH THURSDAY) MAIN CONCERN IS CONVECTIVE STRENGTH AND TIMING OVERNIGHT. AFTERNOON SWODY1 UPDATE FROM SPC IS PRETTY MUCH THE SAME AS THE LATE MORNING UPDATE. THE ENTIRE CWA REMAINS IN AT LEAST A SLIGHT RISK FOR SEVERE WEATHER. 20Z SHOWS 40-50 KT EFFECTIVE SHEAR OVER MOST OF LOWER MI WITH MLCAPE VALUES GREATER THAN 1000 J/KG LIMITED TO EXTREME SRN LOWER MI. WATER VAPOR IMAGES SHOW AN AREA OF SUBSIDENCE WORKING ACROSS WI AT THIS TIME WITH VISIBLE CHANNEL SHOWING FAIRLY UNIMPRESSIVE SHALLOW CUMULUS CONVECTION BENEATH THIS AREA. SOME EVIDENCE OF SLIGHTLY DEEPER CONVECTION BEGINNING TO DEVELOP ALONG COLD FRONT THAT EXTENDED FROM NW WI THROUGH NE KS AT 20Z. CURRENTLY FAVOR A SCENARIO OF CONVECTION BEGINNING NEAR OR SOUTH OF I-94 CORRIDOR IN THE EARLY EVENING AND MOVING SE OUT OF THE AREA... FOLLOWED BY CONVECTION BREAKING OUT OVER MUCH OF THE REST OF LOWER MI AROUND SUNSET AHEAD OF THE FRONT. DEEP LAYER SHEAR AND MLCAPE VALUES ARE SUFFICIENT FOR STRONG/SEVERE MULTICELL CONVECTION. THE MAIN THREAT CONTINUES TO BE WIND...HOWEVER BELIEVE LARGE HAIL IS MORE OF A THREAT NOW GIVEN IMPRESSIVE -10 TO -30 CAPE VALUES UPSTREAM OVER WI. TORNADO THREAT STILL LOOKS RELATIVELY LOW GIVEN POOR CONCENTRATION OF SHEAR BELOW 1 KM. CONVECTION SHOULD CLEAR THE CWA SHORTLY AFTER MIDNIGHT WITH NO SIGNIFICANT WEATHER EXPECTED THROUGH THURSDAY. && .LONG TERM...(400 PM EDT WED JUN 23 2010) (THURSDAY NIGHT THROUGH WEDNESDAY) HAVE ADDED POPS FOR FRIDAY NIGHT. BY THEN THE SURFACE AND UPPER RIDGE BREAKS DOWN AND A WARM FRONT WILL SET UP OVER NRN LOWER. AN MCS COULD POTENTIALLY TRACK ALONG AND SOUTH OF THIS BOUNDARY. WE SHOULD REMAIN IN AN ACTIVE PATTERN THROUGH THE WEEKEND AS WE STAY IN AN UNSTABLE AIR MASS. THE MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT SHOWING A COLD FRONT BARRELING INTO THIS MUGGY AIR MASS SUNDAY EVENING. WILL GO WITH A DRY FORECAST FOR THE FIRST HALF OF NEXT WEEK AS A DRY NORTHWEST FLOW SHOULD SET UP. HAVE BUMPED TEMPS WARMER FROM FRIDAY NIGHT THROUGH SUNDAY AS THE TREND IS FOR SW LOWER MICHIGAN TO BE IN THE WARM SECTOR. HUMIDITY LEVELS WILL ALSO BE CLIMBING IN THIS TIME FRAME. && .AVIATION...(731 PM EDT WED JUN 23 2010) STRONG THUNDERSTORMS WILL BE WITHIN THE AREA THIS EVENING. SOME OF THIS STORMS WILL CONTAIN STRONG GUSTY WINDS AND OCCASIONAL IFR IN HEAVY RAIN. THE STORMS WILL EXIT FROM WEST TO EAST BY 06Z. THERE SHOULD BE ENOUGH WIND/MIXING TO PREVENT FOG BEHIND THE RAIN. THEREFORE VFR CONDITIONS WILL PREVAIL. SKIES ARE EXPECTED TO CLEAR TOWARD MID DAY THURSDAY. && .MARINE...(205 PM EDT WED JUN 23 2010) DEEPER MIXING HAS ALLOWED THE LOW LEVEL JET TO MIX DOWN AND SFC WINDS ARE GUSTING TO 30-35 KNOTS ALONG THE LAKESHORE AT 2 PM. WEB CAMS REVEAL ROUGH CONDITIONS AS WELL. HAVE ISSUED A SMALL CRAFT ADVISORY THROUGH TONIGHT TO COVER THE CHANGING CONDITIONS. && .HYDROLOGY...(100 PM EDT WED JUN 23 2010) BIGGEST CONCERN FROM A HYDROLOGICAL STANDPOINT WILL BE THE NEXT 24 HOURS AS AT LEAST ONE MORE ROUND OF RAIN WILL BE LIKELY ACROSS THE AREA. A FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING FOR AREAS NEAR AND SOUTH OF I-96. EARLY MORNING STORMS DROPPED ABOUT HALF AN INCH OF RAIN SOUTHWEST OF A LUDINGTON TO JACKSON LINE...WITH SOME AREAS REPORTING WELL OVER AN INCH SOUTHWEST OF A GRAND HAVEN TO BATTLE CREEK LINE. ANTECEDENT RAINFALL AMOUNTS OF SEVERAL INCHES IN THE WATCH AREA OVER THE PAST WEEK...COMBINED WITH HIGH PWATS AND EFFICIENT RAIN PRODUCTION JUSTIFIES THE CONTINUATION OF THIS WATCH. MORE SIGNIFICANT FLOODING CONCERNS SHOULD BE LOCALIZED DUE TO TRAINING OF CONVECTIVE CELLS. DEPENDING ON HOW THINGS EVOLVE THIS AFTERNOON...MAINSTEM RIVERS LIKELY WILL HAVE AT LEAST SOME RESPONSE OVER THE NEXT FEW DAYS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI....FLASH FLOOD WATCH UNTIL MIDNIGHT EDT FOR AREAS ALONG AND SOUTH OF I-96. LM....SMALL CRAFT ADVISORY UNTIL 5 AM THURSDAY SOUTH OF PENTWATER. && SYNOPSIS: TJT SHORT TERM: TJT LONG TERM: JK AVIATION: JK MARINE: MEADE HYDROLOGY: TJT
Hazardous weather outlook, Jun 23, 6:06 PM EDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 606 PM EDT WED JUN 23 2010 MIZ037>040-043>046-050>052-056>059-064>067-071>074-240815- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 606 PM EDT WED JUN 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS THROUGH TONIGHT. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED FOR SOUTHWEST LOWER MICHIGAN TONIGHT. SIGNIFICANT DAMAGING WINDS IN EXCESS OF 75 MPH WILL BE POSSIBLE WITH THE STORMS. LARGE HAIL AND NEAR CONTINUOUS LIGHTNING ARE EXPECTED AS WELL. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. RAINFALL WILL BE LOCALLY HEAVY WITH THE THUNDERSTORMS AND IF THEY PERSIST OR REPEAT OVER THE SAME AREA FLOODING COULD OCCUR. THE MAIN STORM MOTION WILL BE EAST AROUND 45 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL BE POSSIBLE FOR THE WEEKEND. ELEVATED WATER LEVELS ARE POSSIBLE ON AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT. LMZ844>849-240815- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 606 PM EDT WED JUN 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT FAST MOVING THUNDERSTORMS WITH DANGEROUS WINDS...HAIL AND FREQUENT LIGHTNING WILL POSE A RISK FOR MARINERS THROUGH TONIGHT. WAVES WILL BE HIGHER NEAR ANY THUNDERSTORMS. THE STORMS WILL BE TRACKING EAST AT AROUND 45 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE AGAIN POSSIBLE THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED AT TIMES THROUGH TONIGHT. MJS JK
In the hours before
Special weather statement, Jun 23, 8:14 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 814 PM EDT WED JUN 23 2010 MIZ073-074-240115- CALHOUN-JACKSON- 814 PM EDT WED JUN 23 2010 ...SIGNIFICANT WEATHER ADVISORY... AT 813 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 18 MILES WEST OF JACKSON...MOVING EAST AT 30 MPH. FUNNEL CLOUDS...ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PULASKI... CONCORD... PARMA... HORTON... SANDSTONE... SPRING ARBOR... LIBERTY TWP... JACKSON... VANDERCOOK LAKE... CLARK LAKE... MICHIGAN CENTER... LEONI... BROOKLYN... NAPOLEON... GRASS LAKE... PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT THURSDAY MORNING FOR SOUTHWESTERN MICHIGAN. && LAT...LON 4212 8486 4230 8486 4237 8413 4208 8413 TIME...MOT...LOC 0014Z 269DEG 27KT 4221 8475 NJJ
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:14 PM EDT | Special Weather Statement | GRR | Jackson | 61 min |
| Jun 23, 8:21 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Jackson | 54 min |
| Jun 23, 8:45 PM EDT | Special Marine Warning | GRR | 60 min | |
| Jun 23, 9:17 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Jackson | 58 min |
| Jun 23, 9:18 PM EDT | River Flood Advisory | GRR | Calhoun | 21 hr |
| Jun 23, 9:54 PM EDT | Areal Flood Advisory | GRR | Jackson | 11 hr |
| Jun 23, 11:59 PM EDT | Special Weather Statement | GRR | Clare, Lake, Osceola | 61 min |
| Jun 24, 12:19 AM EDT | River Flood Advisory | GRR | Jackson | 22 hr |
| Jun 24, 1:09 AM EDT | Special Weather Statement | GRR | Clare, Isabella | 66 min |
| Jun 24, 10:48 AM EDT | River Flood Advisory | GRR | Ingham | 24 hr |
| Jun 24, 10:48 AM EDT | River Flood Advisory | GRR | Calhoun | 5 days |
Nearby
Tornado Warnings in Michigan, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.